# SDR DALA2023080106231

- Difficulty date: July 29, 2023
- Submitted: August 1, 2023
- Operation: Air carrier
- Aircraft: N351DN
- Make and model: Airbus A321-211
- Aircraft serial: 8251
- Aircraft time: 14,901 hours, 6,585 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRICAL BURNING SMELL IN AFT GALLEY BY COFFEE MAKERS. ENERGIZED ALL 3 COFFEE MAKERS C/B'S DID NOT POP. PERFORMED A321 TSM 24-00 NO DISCREPANCIES FOUND AT THIS TIME. NO ECAM FAULTS NOTED. A/C OK FOR SERVICE. (LP# 2890098)
